Real analytic Bernoulli geodesic flows on S

Keith Burns, Marlies Gerber

Research output: Contribution to journalArticlepeer-review

35 Scopus citations

Abstract

We obtain a family of metrics on the two-dimensional sphere whose geodesic flow is ergodic and Bernoulli. This family includes real analytic metrics.

Original languageEnglish (US)
Pages (from-to)27-45
Number of pages19
JournalErgodic Theory and Dynamical Systems
Volume9
Issue number1
DOIs
StatePublished - Mar 1989

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Real analytic Bernoulli geodesic flows on S'. Together they form a unique fingerprint.

Cite this